Pacific Journal of Mathematics

Embedding theorems for commutative Banach algebras.

William G. Bade and Philip C. Curtis

Article information

Source
Pacific J. Math., Volume 18, Number 3 (1966), 391-409.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994122

Mathematical Reviews number (MathSciNet)
MR0202001

Zentralblatt MATH identifier
0156.37002

Subjects
Primary: 46.55
Secondary: 42.58

Citation

Bade, William G.; Curtis, Philip C. Embedding theorems for commutative Banach algebras. Pacific J. Math. 18 (1966), no. 3, 391--409. https://projecteuclid.org/euclid.pjm/1102994122


Export citation

References

  • [1] W. G, Bade and P. C. Curtis, Jr., The Wedderburn decomposition ofcommutative Banach algebras, Amer. J. Math. 82 (1960), 851-866.
  • [2] L. Carleson, An interpolation problem forbounded analytic functions,Amer. J. Math. 80 (1958), 921-930.
  • [3] N. Dunford, and J. Schwartz, Linear Operators, Part I: General theory, New York, 1958.
  • [4] L. Gillman, and M. Henriksen, Rings of continuous functions in which every finitely generated ideal is principal, Trans. Amer. Math. Soc. 82 (1956), 366-391.
  • [5] I. Glicksberg, Function algebras with closedrestrictions. Proc. Amer. Soc. 14 (1963), 155-161.
  • [6] E. A. Gorin, A property of the ring of all continuous functions on a bicompactum, Doklady Akad. Nauk. SSSR (N.S.) 142 (1962), 781-784 (Soviet Math. 3 (1962), 159-162).
  • [7] A. Grothendieck, Une caracterisation des espaces L1, Canadian J. Math. 7 (1955), 552-561.
  • [8] W. Hayman, Interpolation by boundedfunctions, Ann. de ^'Institute Fourier 13 (1958), 277-290.
  • [9] K. Hoffman, Banach Spaces of Analytic Functions, Englewood Cliffs, 1962.
  • [10] K. Hoffman, and A. Ramsey, Algebras of bounded seguences, Pacific J. Math. 15 (1965), 1239-1248.
  • [11] Y. Katznelson, A characterization of the algebra of all continuous functionson a compact Hausdorff space, Bull. Amer. Math. Soc. 66 (1960), 313-315.
  • [12] Y. Katznelson, Characterization of C&f), Technical Note No. 25, Air Force Office of Scientific Research, Hebrew University, 1962.
  • [13] R. McKissick, A non trivial sup norm algebra, Bull. Amer. Math. Soc. 69 (1963), 391-395.
  • [14] R. S. Phillips, On linear transformations,Trans. Amer. Math. Soc. 48 (1940), 516-541.
  • [15] W. Rudin, Fourier Analysis on groups, New York, 1962.
  • [16] G. Seever, Measures on F-spaces, Thesis, University of California, Berkeley, 1963.
  • [17] H. Yamabe, On an extension of Helly's theorem, Osaka Math. J. 2 (1950), 15-17.